# SDR SWIA202005110591

- Difficulty date: April 21, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 41,945 hours, 26,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180783
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER FS329.41 DD5 AND DD6 HAS CORROSION   (C-CHECK) RO 5/7/2020   REPLACED PAX DOOR FORMER AT FS 329.41 DD5 AND DD6 AS PER CRJ 700 SRM AND BOMBARDIER DWG.  COMPLIED WITH TASK CARD.
